# SDR AALA20130727010

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 49,838 hours, 6,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 22C ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LENS FOR ROW 22C ESCAPE PATH LIGHT.   OPERATIONS CHECKED NORMAL.
